Mirena Vaginal Itching, Yeast Infection, Mirena, Iud, Strong One
I was wondering if anyone has experienced severe vaginal itching? I'm not sure if it has anything to do the mirena or not.
Lor39 - I had a mild yeast infection almost constantly...could be that...try some monastat cream to help stop the itch
Mjde - Yes!! I have experienced such unbearable, vaginal itching since I had the Mirena put in 1 year ago. No cream helps, at all. Even a strong one my GP prescribed. I am having it taken out ASAP, I can't stand it any longer. Iv'e gained weight and my stomach bloats a few days before about 3 sizes up every month. I have never had this so severe. I previously had an the Multiload IUD and I never had one single side effect, going back to this one I think.
Jamien9 - I have had lots of itching!!! I can't figure out if it might just be the pantyliners that have to wear every day b/c of all the discharge. I can't stay dry and my sex drive is obsolete!!!
Funnygirl3 - Yes, I do! I found this site looking for anyone with the same issue. My husband is a GYN and has searched every book, insert, etc... and there is no mention of this side effect. He has not had any patients complain of itching and neither has my GYN. Luckily it is the only one I have, nothing like all the posts I have read which is very scary. I think I am having it removed very soon - it is unbearable!